2 Publications

Mark all

[2]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov, Serhii. “The Classification of Certain Linked 3-Manifolds in 6-Space.” Moscow Mathematical Journal, vol. 16, no. 1, Independent University of Moscow, 2016, pp. 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov, Serhii. “The Classification of Certain Linked 3-Manifolds in 6-Space.” Moscow Mathematical Journal, vol. 16, no. 1, Independent University of Moscow, 2016, pp. 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed